Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2010 | Volume: 10 | Issue: 9 | Page No.: 781-783
DOI: 10.3923/jas.2010.781.783
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Solution of Pseudoparabolic Equation by Finite-Element Method

R. Lotfikar and A. Farmany

Abstract:
In this study, an approximate solution for the initial-boundary value problem for the pseudoparabolic equation using finite-element method is obtained. It is proved that the constructed sequence converges to the exact solution is possible.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

R. Lotfikar and A. Farmany, 2010. Solution of Pseudoparabolic Equation by Finite-Element Method. Journal of Applied Sciences, 10: 781-783.

DOI: 10.3923/jas.2010.781.783

URL: https://scialert.net/abstract/?doi=jas.2010.781.783

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom